Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
J Math Biol. 1990;28(4):411-34.

Threshold and stability results for an age-structured epidemic model.

Author information

  • 1Institute of Theoretical Biology, University of Leiden, The Netherlands.

Abstract

We study a mathematical model for an epidemic spreading in an age-structured population with age-dependent transmission coefficient. We formulate the model as an abstract Cauchy problem on a Banach space and show the existence and uniqueness of solutions. Next we derive some conditions which guarantee the existence and uniqueness for non-trivial steady states of the model. Finally the local and global stability for the steady states are examined.

PMID:
2384720
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk